The Diffusion Problem of New Phase Inclusion Growth in Bounded Regions of Oversaturated Solid Solution

Abstract:

Article Preview

The Problem of Solving Diffusion Equation with Free Boundary which Appeared during the Modeling of the Spherical Inclusion Formation Process within Spherical Domain Is Examined. the Algorithm and the Software Were Developed on the Basis of the Rothe Method in Combination with the Integral-Equations Method for their Numerically-Analytical Solution. Results of the Calculations Are Illustrated Graphically.

Info:

Periodical:

Edited by:

D.J. Fisher

Pages:

99-111

DOI:

10.4028/www.scientific.net/DDF.329.99

Citation:

S.I. Sidorenko et al., "The Diffusion Problem of New Phase Inclusion Growth in Bounded Regions of Oversaturated Solid Solution", Defect and Diffusion Forum, Vol. 329, pp. 99-111, 2012

Online since:

July 2012

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.